Need help for my husband now!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

full metal alchemist
New Member


Date Joined Dec 2007
Total Posts : 2
   Posted 12/15/2007 4:13 PM (GMT -7)   
 Hello my husband is suffering from oxycoton withdrawals right now and has been puking and cold all day. He does not abuse pain meds but has unexpectedly run out of his. If there is anyone who can give us some ideas on what we can do to ease his suffering it would be very helpfull. thank you for your time and have a happy holidays. yeah

Chutz
Veteran Member


Date Joined Jan 2005
Total Posts : 9090
   Posted 12/15/2007 4:16 PM (GMT -7)   
Hi full,

I'm so sorry to hear about his suffering. Running out is something you never want to do. It's not just miserable, it's dangerous! Get him to an ER right away. Going cold turkey isn't the way. Please get him some help. He can either get more oxy or get something to help with the side effects. There's a medication called suboxone that he can take to wean off without side effects. Please don't be afraid to ask for help.

Keep in touch,
CHutz
Co-Mod Fibromyalgia & Chronic Pain Forums
~~~
Fibromyalgia, Ulcerative Colitis, Insulin dependent diabetic, collapsed disk, dermatitis herpetiformus, osteo arthritis in spine and other locations.
***************

The only difference between genius and stupidity is that genius has it's limits. Albert Einstein: (1879-1955)


full metal alchemist
New Member


Date Joined Dec 2007
Total Posts : 2
   Posted 12/15/2007 7:56 PM (GMT -7)   
Thank you for your concern. We were able to find him the last half of pill he had dropped the other day. We will be making an appointment with the dr on monday. It wasn't that he was going turkey but had lost his meds on a trip out of town. Other than going to the er is there anything i can do to help him through this?

Chutz
Veteran Member


Date Joined Jan 2005
Total Posts : 9090
   Posted 12/15/2007 8:07 PM (GMT -7)   
HI again,

I don't know of anything besides getting some narcotic medication in him. Just hold on while he suffers I guess. It's very hard on the body. I'm sorry if I inferred he wasn't using his meds correctly. This is obviously an innocent mistake. Please keep us posted...

Chutzie
Co-Mod Fibromyalgia & Chronic Pain Forums
~~~
Fibromyalgia, Ulcerative Colitis, Insulin dependent diabetic, collapsed disk, dermatitis herpetiformus, osteo arthritis in spine and other locations.
***************

The only difference between genius and stupidity is that genius has it's limits. Albert Einstein: (1879-1955)

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 7:17 PM (GMT -7)
There are a total of 2,736,162 posts in 301,358 threads.
View Active Threads


Who's Online
This forum has 151449 registered members. Please welcome our newest member, iwanttocry.
311 Guest(s), 9 Registered Member(s) are currently online.  Details
bluelyme, mikeb2308, jennydancingfish, Gear, Xmaslover, Lymiemomster, poohcheez, julymorning, Peter A


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer